# SDR VNAA2025111011101

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N581NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15384
- Aircraft time: 22,372 hours, 19,791 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD SERVICE DOOR HANDLE CAUTION MSG IN FLIGHT / INTERROGATED MDC FOUND HISTORICAL B1 007792.CHECKED RIG ON PX38 FOUND AT .048. PERFORMED RIG OF PX38 IAW CRJ 900 AMM 52Â€“70Â€“06Â€“820Â€“802. PRESSURIZED AIRCRAFT IAW AMM 21-31-00-910-801. OPS CHECK.
